Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Feedback stabilization of ``hybrid'' bilinear systems


Authors: M. Slemrod and E. L. Rogers
Journal: Quart. Appl. Math. 44 (1986), 589-599
MSC: Primary 93D15; Secondary 93C20
DOI: https://doi.org/10.1090/qam/860908
MathSciNet review: 860908
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper considers the problem of stabilizing a control system governed by a combination of partial and ordinary differential equations. The partial differential equations govern the evolution of the system in the interior of some spatial domain, and the ordinary differential equations describe the evolution of the boundary data; the control enters through the boundary ordinary differential equations in a bilinear fashion. We provide sufficient conditions for feedback stabilization of such ``hybrid'' systems. Two examples to wave equations with dynamic boundary conditions are provided.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 93D15, 93C20

Retrieve articles in all journals with MSC: 93D15, 93C20


Additional Information

DOI: https://doi.org/10.1090/qam/860908
Article copyright: © Copyright 1986 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website